×

Positive solutions for singular \(p\)-Laplacian fractional differential system with integral boundary conditions. (English) Zbl 1474.34542

Summary: This paper investigates the existence of positive solutions for a class of singular \(p\)-Laplacian fractional differential equations with integral boundary conditions. By using the Leggett-Williams fixed point theorem, the existence of at least three positive solutions to the boundary value system is guaranteed.

MSC:

34K37 Functional-differential equations with fractional derivatives
34K10 Boundary value problems for functional-differential equations

Software:

FODE
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bai, Z.; Lü, H., Positive solutions for boundary value problem of nonlinear fractional differential equation, Journal of Mathematical Analysis and Applications, 311, 2, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[2] Chang, Y.; Nieto, J. J., Some new existence results for fractional differential inclusions with boundary conditions, Mathematical and Computer Modelling, 49, 3-4, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[3] Deng, W., Numerical algorithm for the time fractional Fokker-Planck equation, Journal of Computational Physics, 227, 2, 1510-1522 (2007) · Zbl 1388.35095 · doi:10.1016/j.jcp.2007.09.015
[4] Ibrahim, R. W.; Darus, M., Subordination and superordination for univalent solutions for fractional differential equations, Journal of Mathematical Analysis and Applications, 345, 2, 871-879 (2008) · Zbl 1147.30009 · doi:10.1016/j.jmaa.2008.05.017
[5] Ladaci, S.; Loiseau, J. J.; Charef, A., Fractional order adaptive high-gain controllers for a class of linear systems, Communications in Nonlinear Science and Numerical Simulation, 13, 4, 707-714 (2008) · Zbl 1221.93128 · doi:10.1016/j.cnsns.2006.06.009
[6] Rida, S. Z.; El-Sherbiny, H. M.; Arafa, A. A. M., On the solution of the fractional nonlinear Schrödinger equation, Physics Letters A: General, Atomic and Solid State Physics, 372, 5, 553-558 (2008) · Zbl 1217.81068 · doi:10.1016/j.physleta.2007.06.071
[7] Yang, A.; Ge, W., Positive solutions for boundary value problems of N-Dimension nonlinear fractional differential system, Boundary Value Problems, 2008 (2008) · Zbl 1167.34314 · doi:10.1155/2008/437453
[8] Ahmad, B.; Nieto, J. J., Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations, Abstract and Applied Analysis, 2009 (2009) · Zbl 1186.34009 · doi:10.1155/2009/494720
[9] Li, C. F.; Luo, X. N.; Zhou, Y., Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Computers and Mathematics with Applications, 59, 3, 1363-1375 (2010) · Zbl 1189.34014 · doi:10.1016/j.camwa.2009.06.029
[10] Zhao, Y.; Sun, S.; Han, Z.; Zhang, M., Positive solutions for boundary value problems of nonlinear fractional differential equations, Applied Mathematics and Computation, 217, 16, 6950-6958 (2011) · Zbl 1227.34011 · doi:10.1016/j.amc.2011.01.103
[11] Stank, S., The existence of positive solutions of singular fractional boundary value problems, Computers and Mathematics with Applications, 62, 3, 1379-1388 (2011) · Zbl 1228.34020 · doi:10.1016/j.camwa.2011.04.048
[12] Bai, Z.; Qiu, T., Existence of positive solution for singular fractional differential equation, Applied Mathematics and Computation, 215, 7, 2761-2767 (2009) · Zbl 1185.34004 · doi:10.1016/j.amc.2009.09.017
[13] Zhang, S., Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Computers and Mathematics with Applications, 59, 3, 1300-1309 (2010) · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[14] Jiang, J. Q.; Liu, L. S.; Wu, Y. H., Positive solutions for nonlinear fractional differential equations with boundary conditions involving Riemann-Stieltjes integrals, Abstract and Applied Analysis, 2012 (2012) · Zbl 1253.34015 · doi:10.1155/2012/708192
[15] Chen, T.; Liu, W.; Hu, Z., A boundary value problem for fractional differential equation with p-Laplacian operator at resonance, Nonlinear Analysis: Theory, Methods and Applications, 75, 6, 3210-3217 (2012) · Zbl 1253.34010 · doi:10.1016/j.na.2011.12.020
[16] Jiang, J. Q.; Liu, L. S.; Wu, Y. H., Positive solutions for p-Laplacian fourth-order differential system with integral boundary conditions, Discrete Dynamics in Nature and Society, 2012 (2012) · Zbl 1253.35065 · doi:10.1155/2012/293734
[17] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equation (1993), New York, NY, USA: Wiley, New York, NY, USA · Zbl 0789.26002
[18] Bai, Z.; Sun, W., Existence and multiplicity of positive solutions for singular fractional boundary value problems, Computers and Mathematics with Applications, 63, 9, 1369-1381 (2012) · Zbl 1247.34006 · doi:10.1016/j.camwa.2011.12.078
[19] Wang, Y.; Liu, L.; Wu, Y., Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity, Nonlinear Analysis: Theory, Methods and Applications, 74, 17, 6434-6441 (2011) · Zbl 1235.34027 · doi:10.1016/j.na.2011.06.026
[20] Leggett, R. W.; Williams, L. R., Multiple positive oxed points of nonlinear operators on ordered Banach spaces, Indiana University Mathematics, 28, 673-688 (1979) · Zbl 0421.47033 · doi:10.1512/iumj.1979.28.28046
[21] Guo, D.; Sun, J.; Liu, Z., Functional Method for Nonlinear Ordinary Differential Equation (1995), Jinan, China: Shandong Science and Technology Press, Jinan, China
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.